Non-steroidal anti-inflammatory drugs (NSAIDs) have been used in the management of inflammatory disease for decades. The spectrum of nephrotoxicity attributed to NSAIDs includes mainly acute tubulointerstitial nephritis. However, much less attention has been given to drug-induced glomerular injury. NSAIDs treating patients presenting with nephrotic syndrome may have a variety of glomerular changes indistinguishable from those found in idiopathic minimal change disease (MCD), for example. The clinical presentation is typically abrupt with nephrotic syndrome while in the elderly it can present as acute renal failure from the beginning. We present an MCD-NSAID induced in elderly patient and discuss possible pathogenic mechanism, thinking about on the indiscriminate use of NSAIDs. Here we report the case of a 66-year-old woman with a history of nephrotic syndrome and hypertension without an apparent secondary etiology. However, an exhaustive history showed and indiscriminate use of NSAIDs. Renal biopsy showed a MCD with a mild interstitial nephritis. To our knowledge the morphology of drug-induced diseases often does not differ from the primary forms, making the distinction difficult. There are subtle clues, although the dialogue between clinician and pathologist is essential to reach an etiological diagnosis. Physicians should suspect glomerulonephritis in patients who receive drugs and its management must be determined based on the histological characteristics of the disease. Although corticosteroid therapy seems to be of value, the effectiveness of this approach must still be tested in randomized and multicentric clinical trials.